# SDR QXEA200501094

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 8,880 hours, 6,670 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 21195843
- Part serial: 110H0003
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,860 hours, 2,300 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNTED TO GATE.  APU ENGINE CONTROL UNIT CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED APU ENGINE CONTROL UNIT.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
